advertisement
Question
Posted by: anon | 2006/07/13

confused

guys,
what are the chances of two periods on the pill, could you still be pregnant?

surely the pill would make you have a weird period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were pregnant, you would not have a period. The sore breasts are most likely a side effect of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Me | 2006/07/13

but i dont think i can be as i said i have had two periods already, so i would be on 10wks now, surely my system, or pill would have failed or given me a warning,a nd the blood test would have been positive at 5wks, by 5wks, your HCGshould be high surely???

Reply to Me
Posted by: b | 2006/07/13

Maybe the pill is to light for your system and maybe you did fall pregnant, wait untill your first day of your period then test.

Reply to b
Posted by: anon | 2006/07/13

i feel odd.
sore breats and stuff, had flu bug lurking for like two weeks nearly!
Im on the pill, but my breasts are very sore, and i have super discharge, i know that im two weeks away from Mens, can it just be that?

i did have a blood test done, at 5wks, it was negative, can one assume that was 100% accurate

Reply to anon
Posted by: Sandy | 2006/07/13

I do not think you are pregnant. Why do you suspect pregnancy?

Reply to Sandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement